Theoretical and Mathematical Physics

, Volume 160, Issue 1, pp 945–951

Discrete baby and three-dimensional skyrmions

Article

DOI: 10.1007/s11232-009-0084-5

Cite this article as:
Ioannidou, T. & Kevrekidis, P.G. Theor Math Phys (2009) 160: 945. doi:10.1007/s11232-009-0084-5
  • 57 Views

Abstract

We present a lattice version of the Skyrme model in 2+1 and 3+1 dimensions based on previously obtained results. The discrete skyrmions have a high degree of stability, similar to their continuum counterparts.

Keywords

lattice skyrmionstability

Copyright information

© MAIK/Nauka 2009

Authors and Affiliations

  1. 1.TATEberhard Karls Universitat TübingenTübingenGermany
  2. 2.School of Mathematics, Physics, and Computational Sciences, Faculty of EngineeringAristotle University of ThessalonikiThessalonikiGreece
  3. 3.Department of Mathematics and StatisticsUniversity of MassachusettsAmherstUSA